# SDR SIMA20140728002

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 26,685 hours, 23,887 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT FROM PYLON TO START CONTROL VLV CRACKED.  R & R DUCT IAW ENG CHANGE WC 71-000-00.  LEAK CHECKED GOOD AT THIS TIME.
